# SDR NACA20050017

- Difficulty date: July 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,031 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: 533693
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR WILL NOT STAY UP WITH GEAR SELECTOR IN NEUTRAL.  REPLACED LATCH MECHANISM LINK ASSEMBLY.  OPS CHECKED GOOD.
